MAUDE Adverse Event Report: KARL STORZ SE & Co. KG TIPCAM1 RUBINA 0°, OPAL1 NIR/ICG, 4K 3D

KARL STORZ SE & Co. KG TIPCAM1 RUBINA 0°, OPAL1 NIR/ICG, 4K 3D
Model Number 26606ACA
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 05/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the staff member wore two pairs of gloves throughout the procedure.Thirty minutes after the procedure, she experienced pain.They discovered a burn covering the entire surface of the left hand that was in contact with the device.

Brand Name
TIPCAM1 RUBINA 0°, OPAL1 NIR/ICG, 4K 3D
Common Device Name
TIPCAM1 RUBINA 0°, OPAL1 NIR/ICG, 4K 3D
Manufacturer (Section D)
KARL STORZ SE & Co. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
MDR Report Key50941329
Report Number2020550-2026-01368
Device Sequence Number10749555
Product Code OWN
UDI-Device Identifier04048551425671
UDI-Public04048551425671
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26606ACA
Device Catalogue Number26606ACA
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/19/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/29/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown